# SDR AALA202204185097

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737
- Aircraft serial: 31248
- Aircraft time: 16,524 hours, 6,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 9C HAS EMERGENCY EXIT LIGHTS HANGING WITH EXPOSED WIRES. REMOVED AND REPLACED THE EMERGENCY LIGHT SHROUD AT SEAT 9C. PER AMM 25-22-00.
